Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Red bumps after using soap. Is it allergy ?

Hi, my fiance has a problem with his feet for about two years now. It started after his feet got burned with acid at work. They itch and burn. Sometimes there are blisters, sometimes a clear liquid comes out of them, then they will dry up and peel skin off, and turn red. They are a lot better then they used to be but it seems eveytime it clears up it comes back. He went to a doctor when it first started and he took a sample of the liquid coming out and said he saw nothing. He got a shot of pennacilin and they cleared up good but came back. Now he also has similar marks on his head from wearing a hat backwords while having a welding helmet on. They look similar to his feet. He has stopped wearing a hat for about two months now and they look a lot better and are dried up but still wont go away. Then last week he did some welding for many hours and burned his forearms. They have started peeling but now on his arms and shoulders are red bumps everywhere. Even in some places starting to look similiar to his feet and forehead. He has gotten the red bumps before but only on his sides after using a certain soap and we believe a fabric softner. Since then we have stopped using these things. Any ideas on what this could be? Please help! Going to the doctor this week but really wanting multiple opinions!
Asked On : Wed, 23 Feb 2011
Answers:  1 Views:  250
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi Destinee. Thank you for your query.
I suspect your fiancee is getting recurrent heat injuries.
Another possibility is pompholyx but it is lower down on my diagnoses list.
Discuss these two possibilities with your dermat.
Answered: Wed, 23 Feb 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor